# SDR SIMA20170209002

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 32,096 hours, 27,420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 2004111129
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK  VALVE CLOSED DURING CLIMB.  INSPECTED NR 1 PACK DUCKS FOR LEAKS IAW AMM 21-51-14.  FOUND THREE LEAKS AND REPLACED THREE SLEEVES IAW ETN-EM-21-056 AND R & R PACK VALVE NR 1 IAW AMM 21-51-01 OPS AND LEAK CHECKED GOOD
